# SDR USAASA07082

- Difficulty date: December 11, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 3945123506
- Condition: Intermittent
- Location: Autopilot
- Part time: 27,167 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CLT - FLT 1480  EN ROUTE MSP TO CLT.  DURING THE FLIGHT, AUTOPILOT 2 DISENGAGED.  THE CREW RE-ENGAGED THE AUTOPILOT, AND IT DISCONNECTED AGAIN, ALONG WITH AUTOPILOT 1.  AFTER HAND FLYING FOR ABOUT 20 SECONDS, THE STAB TRIM WHEEL JERKED WHILE AUTO-TRIMMING, THEN JAMMED IN ONE POSITION.  THE FLIGHT CONTINUED TO CLT.  AFTER LANDING, THE STABILIZER UNJAMMED AND CENTERED ITSELF.  MAINTENANCE PERFORMED A SYSTEM TEST OF THE THS SYSTEM.  NO FAULTS WERE NOTED.  THE ELAC 1 WAS THEN REPLACED AS A PRECAUTION.  A LAND VERIFY TEST WAS PERFORMED AND THE AIRCRAFT WAS CERTIFIED FOR CAT 111 STATUS.
